# SDR LR7A07042

- Difficulty date: May 14, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 56,382 hours, 34,367 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK PER JOB CARD HB5302, FOUND AFT BULKHEAD UPPER FUSELAGE TO SIDE BULKHEAD ATTACHMENT GUSSET PLATE CRACKED AT FS 990, RBL 61, WL 256.  REPLACED PLATE IAW SMP583 51-60 AND 51-70.
